Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9164
Title: Higher order difference formulae for the numerical solution of the heat conduction equation
Authors: Jain M.K.
Iyengar S.R.K.
Published in: IMA Journal of Applied Mathematics (Institute of Mathematics and Its Applications)
Abstract: In this note some new higher order stable difference formulae for the numerical solution of the heat conduction equation are given. Stable methods up to order six are derived. © 1974 by Academic Press Inc. (London) Limited.
Citation: IMA Journal of Applied Mathematics (Institute of Mathematics and Its Applications) (1974), 13(2): 147-151
URI: https://doi.org/10.1093/imamat/13.2.147
http://repository.iitr.ac.in/handle/123456789/9164
Issue Date: 1974
ISSN: 2724960
Author Scopus IDs: 56226587200
7202157130
Author Affiliations: Jain, M.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi-29, India
Iyengar, S.R.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi-29, India
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.